# SDR IXXA060133S

- Difficulty date: July 14, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Gouged
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING JOINT AREA BETWEEN INBOARD AND OUTBOARD FLAPS, AREA ON UPPER OUTBOARD FLAP ANGLE GOUGED.  REMOVED DAMAGE.  FABRICATED REPAIR PART.  LOCATED, DRILLED TRIMMED, DEBURRED, TREATED, PRIMED,  INSTALLED REPAIR PART AND NEW FASTENERS AT RIGHT WING JOINT AREA BETWEEN INBOARD AND OUTBOARD FLAPS, AREA ON UPPER OUTBOARD FLAP ANGLE IAW DC8 SRM 57-2-0, 51-9-0, AND 51-1-20D.
